Dr Evgeniy Zorin
Ph.D. (Université Pierre et Marie Curie -- University Paris 6)
Number Theory, Elimination Theory, Transcendence Theory, Algebraic Geometry, Diophantine Approximations, Metric Number Theory and Diophantine approximation. Other research interests: Arakelov’s Geometry, geometry of numbers, measure and probability theory, ergodic theory, dynamical systems.
Information on my research can be found on my York Research Database webpage.
Diophantine approximation on manifolds and the distribution of rational points: contributions to the convergence theory. International Mathematics Research Notices.. In Press.
On the Mixed Littlewood Conjecture and continued fractions in fixed quadratic fields. Journal of Number Theory.. In Press.
Diophantine Approximation and applications in Interference Alignment. Advances in Mathematics. 302:231-279.. 2016.
Multiplicity Estimates for Algebraically Dependent Analytic Functions. Proceedings of the London Mathematical Society. 108(4):989-1029.. 2014.
Zero Order Estimates for Analytic Functions. International Journal of Number Theory. 9(2):1-60.. 2013.
Multiplicity estimate for solutions of extended Ramanujan's system. Journal de Théorie des Nombres de Bordeaux. 24:729.. 2012.
New results on algebraic independence with Mahler’s method. Comptes Rendus Acad. Sci. Paris. Ser. I 349 (2011)(349):607--610.. 2011.
Explicit bounds for rational points near planar curves and metric Diophantine approximation. Advances in Mathematics. 225(6):3064-3087.. 2010.
Common approximations of real and p-adic numbers with algebraic integers. Vestnik Belorusskogo Gosudarstvennogo Universiteta (Proceedings of Belorussian State Univertsity). 2:104-109.. 2009.
Non-homogeneous analogue of Khintchine theorem for divergence case for simultaneous approximations in the different metrics. Siauliai Mathematical Seminar. 4(12). 2009.
On the small values of determinant of polynomial of degree n which is a product of linear polynomials with integral coefficients. Trudy Instituta Matematiki NAN B (Proceedings of the Institute of Mathematics of the National Academy of Sciences of Belarus). 16(2):57-62.. 2008.
Dr Evgeniy Zorin
Department of Mathematics
University of York
York, YO10 5DD
Department of Mathematics, University of York, Heslington, York, UK. YO10 5DD